# SDR ASAA072009

- Difficulty date: August 27, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 3,493 hours, 1,000 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Component: Winglet
- Component part number: 737001033
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINGLET DAMAGED DUE CONTACT WITH AIRCRAFT N784 AT GATE.  REMOVED AND REPLACED WINGLET ASSY PER AMM 57 20 21
